# SDR ABXA9800304

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 97558851
- Condition: Corroded
- Location: Bs 1000
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SHEAR TIE AT STATION 1000 HAS HEAVY CORROSION AT LONGERON 33R.  REPAIRED IAW DC8 SRM 53-20-0 AND DWG 9755888.
